20+ Deaths attributed to NBOMe

It’s called NBOMe and it’s the newest “designer drug” to hit the streets. It can also be lethal.

NBOMe_blotter
(image source: http://en.wikipedia.org/wiki/25C-NBOMe)

Over twenty deaths in WA state alone have been attributed to an overdose of this new drug. Comparable to LSD only much much stronger, NBOMe is a man made hallucinogen. It is often sold, like LSD on blotter paper but is also available as a liquid or a powder that can be added to food or even inhaled. Even small amounts, we’re talking micrograms, not grams, can cause cardiac arrest, respiratory problems and even death.

Though outlawed last year, the drug is only just beginning to take hold across the country and most users are young teenagers.

Take the time to teach your kids about the drug. Explain to them that there is no safe amount and that even a small amount can kill them.

To find out more about this drug go to http://en.wikipedia.org/wiki/25C-NBOMe.